Hi Scarleteen, I've been on birth control pills for almost a year now. I've never missed any but last month I was a little sick to my stomach once during my last week of pills. Several days later my fiance and I had sex. We used a condom as well but it spilled out the back after he had finished. I'm pretty sure semen got inside me. 6 days later I had my withdrawal bleed at the the right time and it wasn't really any lighter than usual. Can you have a withdrawal bleed and still be pregnant?
(It's been 13 days since the accident and I took a cheap dollar store pregnancy test this morning just to ease my mind, but an white second line appeared on the test. I could only see it if I put the test in direct light. Could it have just been where the color would have stuck if I was pregnant? OR could I be pregnant even though I've had a withdrawal bleed since I had sex?)
Thank you SO much in advance! I'm currently trying to talk through the idea of abstinence with my partner because sex is causing me so much anxiety and guilt right now.
Posts: 10 | From: Georgia | Registered: Jan 2014
| IP: Logged |
If you've had a withdrawal bleed since you had sex, you are not pregnant.
I cannot really speak to that pregnancy test you took, as each test works a little differently. If a negative pregnancy would set your mind at ease, you can get another test and follow the instructions for that test.
-------------------- Johanna Scarleteen Volunteer
"The question is not who will let me, but who is going to stop me." -Ayn Rand Posts: 9192 | From: Cologne, Germany | Registered: Sep 2005
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.